# SDR SIMA20140201003

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 26,547 hours, 18,828 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PRESSURE INOPERATIVE AT 340.  PERFORMED OPERATIONAL & FUNCTIONAL TEST OF THE CABIN PRESS CONTROLLERS IAW MM CHAPTER 21-31-04 & OPERATIONAL CHECK OF CABIN PRESS CONTROL PANEL IAW MM CHAPTER 21-33-01.  ALL OPERATIONAL & FUNCTIONAL CHECKS CHECKED GOOD.  MEL ITEM RESTORED.
